# SDR AALA202412307850

- Difficulty date: December 27, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N735AT
- Make and model: Boeing 777323ER
- Aircraft serial: 32439
- Aircraft time: 37,279 hours, 4,300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FAS REPORT SMALL EXIT SIGN LOCATED ON ACFT FWD SIDE OF 4R DOOR IS INOP. MAINTENANCE INSTALLED 4R DOOR EXIT SIGN.
